MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS FEMORAL COCR LARGE; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD PKS FEMORAL COCR LARGE; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in the (b)(6).Concomitant medical products: medical product: oxf uni cmntls tib sz f rm, catalog #: 166581, lot #: unknown; medical product: oxf anat brg rt lg size 4 pma lrg sz 4 , catalog #:159583, lot #: unknown.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00637, 3002806535-2019-00638.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It has been reported by the hospital that a patient underwent an initial right knee arthroplasty on (b)(6) 2008.Subsequently, a revision procedure was performed on (b)(6) 2019 due to lateral compartment osteoarthritis and instability caused by the anterior cruciate ligament deficiency (acld).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Dhr review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD PKS FEMORAL COCR LARGE
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8845566
Report Number3002806535-2019-00636
Device Sequence Number290359
Product Code NRA
UDI-Device Identifier05019279388097
UDI-Public05019279388097
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P010014/S028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight86